Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Oscillation and nonoscillation criteria for delay differential equations


Authors: Á. Elbert and I. P. Stavroulakis
Journal: Proc. Amer. Math. Soc. 123 (1995), 1503-1510
MSC: Primary 34K15
MathSciNet review: 1242082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillation and nonoscillation criteria for the first-order delay differential equation

$\displaystyle x'(t) + p(t)x(\tau (t)) = 0,\quad t \geq {t_0},\tau (t) < t,$

are established in the case where

$\displaystyle \int_{\tau (t)}^t {p(s)ds \geq \frac{1}{e}\quad {\text{and}}\quad... ...hop {\lim }\limits_{t \to \infty } \int_{\tau (t)}^t {p(s)ds = \frac{1}{e}.} } $


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242082-1
PII: S 0002-9939(1995)1242082-1
Keywords: Oscillation, nonoscillation, delay differential equations
Article copyright: © Copyright 1995 American Mathematical Society